To help you stop to get more eye floaters, you can buy some prescribed eye drops. I heard that there is a type of eye drops that can dilates the pupils, letting you see right into your eyes and checking that there's nothing nasty going on.Besides, you shall reduce the time on playing video games, on the computer etc. Hope this help.
You should use the eyedrops that the doctor suggests as soon as possible. Your increasing floaters can be caused by your high pressure these days. You should have the rest, release your mood and see computers as little as possible. After a few days, you can see whether this symptom has declined.
It's harmless and common for people to have eye floaters, almost everyone has it. The eye floater means there are small spots in your field of vision in bright background, such as white blackboard, which could follow the movement of your eyes. In general, eye floaters would be caused by fatigue of eyes. You could take regular breaks when you put strain on your eyes, such as watching a lot of TV, using too much computer. Or you should adjust your daily diet to have more vegetable and fruits, such as carrot, celery.